Smorgy (demonic_force13) wrote in vaginapagina,
Smorgy
demonic_force13
vaginapagina

Messed up periods and ovary pain?

Hey VP! I Googled this without a lot of helpful results, so hopefully some of you guys could help me out.
Some background info: I'm a 20 year old cis female, and I've been on Trinessa since I was 14. My periods have been like clockwork while on BC til now.
Last month when I had my period, it was more like spotting than an actual period. I also had some weird symptoms during it and for a week afterwards(nausea, extreme food cravings, super heightened sex drive, constipation). I was about to take a pregnancy test, but I missed 2 light blue pills and started bleeding. I've missed pills without bleeding before, but I thought it would stop once I got back on track with my pills. It didn't. For a week it seemed like I was having a normal period, then it lessened to light spotting and hasn't stopped since. I took my first placebo pill yesterday, so the spotting has gotten heavier. I also got this dull pain in my lower right abdomen accompanied by slight nausea. At first I was freaking out thinking it was appendicitis, but the nausea went away and I also developed a pain on the left side that felt the same. The pain is in a specific spot and if I press on it, it feels like a bruise. Not super painful or anything, but it hurts a little bit. Could it be ovary pain? And if so, why? I'm wondering if there could be some sort of health issue because I've never ever had a messed up cycle on BC before. Or am I worrying about nothing?
Thanx in advance for the advice!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment